# SDR AALA20120911007

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 50,674 hours, 6,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY LEFT ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR MID GALLEY LEFT ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
